# SDR USAA2013041600035

- Difficulty date: April 11, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 149N712023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON FAIRING SUPPORT FRAME AT BS 780, S27L.  REPAIRED FAIRING SUPPORT FRAME AT BS780, S27L IAW B757 SRM 51-10-02, 53-00-71-1A, 51-20-01, 51-70-11.
